See Alike in...

Alike App

Browser

tim2184

857d

AFTER , they went up on my Bupropion to 300mg and stomach medicine Dicyclomine 3 - 4 a day , I have started getting a slight blurry vision. Has anyone had that and if so did it go away?

    • starryskies

      857d

      The blurred vision should go away within 2 weeks. If not, ask your doctor.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion